(2 pack) Equate Nighttime Severe Cold, Cough & Flu Relief Powder Packets, Honey Lemon, 6 Count

★★★★★ 4.9 81 Bewertungen

€3.57
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von noticiasdelaquinta.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€3.57
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 05.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von noticiasdelaquinta.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 240782391 Erscheinungsdatum 2026/07/16 Listenpreis €3.57 Modellnummer 240782391
Kategorie

Compare to the active ingredients of Theraflu®* Severe Cold and Cough. Soothe your severe symptoms at night with Equate Nighttime Severe Cold, Cough and Flu medicine. This cough and cold medicine for adults temporarily relieves multiple cold and flu symptoms. Each powder packet delivers hot liquid therapy for fast relief of pain, nasal and sinus congestion, sore throat pain, runny nose, headache, body aches, fever, cough and sneezing. Acetaminophen (pain reliever/fever reducer), diphenhydramine HCl (antihistamine/cough suppressant) and phenylephrine HCl (nasal decongestant) combine to calm your severe symptoms so you can rest. Alcohol- and gluten-free, it features a comforting honey lemon infused with white tea flavors. Simply dissolve one packet in hot water and drink before bedtime to help you rest while relieving symptoms overnight. *Theraflu® is a registered trademark of Haleon CH SARL.

  • Active ingredients: Acetaminophen 650 mg, diphenhydramine HCl 25 mg, phenylephrine HCl 10 mg.
  • Hot liquid therapy soothes nasal and sinus congestion, cough, pain, and other cold symptoms.
  • Convenient powder packets dissolve easily in hot water for relief every 4 hours.
  • Alcohol- and gluten-free with honey lemon and white tea flavors for a soothing taste.
  • Nighttime formula helps you rest by relieving severe cold and flu symptoms.
Flavor honey lemon infused with white tea
Form Powder
Health concern Body Aches & Pains
Ingredient preference Alcohol-Free
Occasion Nighttime
Age group Adult
Active ingredient name acetaminophen, diphenhydramine HCl, phenylephrine HCl
Active ingredients acetaminophen 650 mg, diphenhydramine HCl 25 mg and phenylephrine HCl 10 mg
Symptoms severe cold, cough, flu, pain, nasal and sinus congestion, sore throat pain, runny nose, headache, body aches, fever, cough and sneezing
Over-the-counter medicine type Fever Reducer, Nasal Decongestant
Instructions Dissolve powder into 8 oz. of hot water and sip while hot for nighttime cold and cough relief; take every four hours while symptoms persist
Brand Equate
Dosage Acetaminophen 650 mg; Diphenhydramine HCl 25 mg; Phenylephrine HCl 10 mg.
Count per pack 6

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.9 von 5
★★★★★
81 Bewertungen | 33 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
89% (72)
4 Sterne
1% (1)
3 Sterne
0% (0)
2 Sterne
0% (0)
1 Stern
10% (8)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.